Mathematische Annalen

, Volume 295, Issue 1, pp 661–684

Real embeddings and eta invariants

  • Jean-Michel Bismut
  • Weiping Zhang
Article

DOI: 10.1007/BF01444909

Cite this article as:
Bismut, JM. & Zhang, W. Math. Ann. (1993) 295: 661. doi:10.1007/BF01444909

Mathematics Subject Classification (1991)

57R20 58G10 

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Jean-Michel Bismut
    • 1
  • Weiping Zhang
    • 1
  1. 1.Départment de MathématiqueUniversité Paris-SudOrsayFrance
  2. 2.Nankai Institute of MathematicsTianjinPeople's Republic of China

Personalised recommendations